# SDR UIEA2021111002389

- Difficulty date: November 6, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fairing
- Part number: 113U97119A
- Part serial: TLS28371
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL #2 FLAP TRACK MOVEABLE FAIRING NOT FLUSH WITH FLAPS UP(  ON INSPECTION FOUND AFT SUPPORT LINK DAMAGED AND DETACHED, LOOSE EQUIPTMENT / FAIRING LUG PUNCTURED 2 HOLES IN CANOE. MOVEABLE FAIRING AND LINKAGE REMOVED IAW AMM 27-51-31-000-802 AND CDL 21-51-02 APPLIED.   /    )
